Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BaxterB

Rosacea and Accutane

Recommended Posts

I have a combination of hormonal acne and papulopustular rosacea. I started Accutane treatment about a month ago. I noticed that the acne caused by my rosacea was almost immediately improved, however, I still get a lot of redness on my cheeks if my skin is washed/in the sun/touched/covered with makeup/etc. What is everyone's experience with Accutane and rosacea? Did it clear your rosacea completely, temporarily improve rosacea while on treatment, make it worse, have no effect, etc? Any stories would be really helpful! I know there are a lot of studies that say Accutane has been shown to improve rosacea in a large percentage of patients, however, I wanted to hear it from real users. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×